Hello

Hello everyone

I'm really sorry for not posting for a while. My anxiety got very bad and I had a really rough week or so. I decided to stop looking on that Internet because I didn't know if I was making my anxiety worse or not. My doctor has even increased my sertraline as she believe my symptoms are caused by anxiety. The sensations in my legs have changed from the intense burning to a kind of aching. It's still there all day, even feeling it when I walk. I've been onto an anxiety forum and many have said the changing sensations could be caused by the increase in the sertraline. I just don't know anymore. It it is anxiety then I guess the increased dose should work...but what if it's not anxiety, then maybe the antidepressant is just making me worse. I'm sorry again to have disappeared but I know from the past that when I read too much on the Internet is can cause my anxiety to spiral out of control.

You are all such lovely people though and I'll keep you updated on how things go.

How are you all keeping?

Ryan

2 Replies

oldestnewest
  • Hi Ryan, great to hear from you! Please dont apologise for not posting we all have times when we want to reach out and times when we need time out.There is no obligation but its good to hear how you are going on.Did you go to work or were you not well enough? Hopefully the med will kick in and help you feel a bit calmer.Yes I agree sometimes it can do more harm than good to read too much stuff on the internet and much of it is not reputable and can make you worry even more.Glad you have found an anxiety forum though where people can relate to how you are feeling.

    I am doing ok most of the time thanks, just off to bed so glad nhave heard from you.Take care we are here if you feel you need us.

    Pipps x

  • Hi Ryan I am on Sertaline as well.. and also I was an internet surfer on all sorts of health issues.. lethal.. I have now stopped as I was sending myself mad.. I would stop looking at Google etc as it just adds tension to tension.. try to stay as calm as possible and let the meds do their job good luck and I wish you well x

You may also like...